# SDR DALA2023112809761

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP ANGLE BTW STA 195 TO STA 205 AT CPAX. SUMMARY OF NRC 00308: CORROSION LEVEL 2. RH CUSP ANGLE BTW STA 195 TO STA 205 AT CPAX WAS REPAIRED PER ER/A 613282-14 REV ORGINAL, SECTION 1 PERMANENT REPAIR. (LP #0084908)
